Research Repository

Quasilinearity of some functionals associated with monotonic convex functions

Dragomir, Sever S (2012) Quasilinearity of some functionals associated with monotonic convex functions. Journal of Inequalities and Applications, 212 (276). pp. 1-13. ISSN 1029-242X

[img]
Preview
Text
art%3A10.1186%2F1029-242X-2012-276.pdf - Published Version
Available under License Creative Commons Attribution.

Download (219kB) | Preview
Item Type: Article
Uncontrolled Keywords: ResPubID26148, additive, superadditive and subadditive functionals, convex functions, Jensen’s inequality, Hölder’s inequality, Minkowski’s inequality
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 02 Apr 2014 23:36
Last Modified: 05 Sep 2016 01:32
URI: http://vuir.vu.edu.au/id/eprint/22832
DOI: 10.1186/1029-242X-2012-276
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar